# SDR SWAA990476

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AA
- Condition: Malfunctioned
- Location: E & E Bay
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM 29,000 FT, AT 23,000 THE CABIN RATE WENT FROM 500 FPM TO 2000 FPM.  AT 20,000 FEET CABIN RATE WENT 500 FPM CLIMB, THEN SETTLED BACK TO 500 FPM DESCENT.  REMOVED AND REPLACED NR 2 PRESSURE CONTROLLER PER MM.
